# SDR R7MA0000565

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109RX
- Make and model: Agusta A109K2
- Aircraft serial: 10016
- System (JASC): 2810 · Fuel Storage
- Part: Rubber
- Condition: Flaking
- Location: Fuel Tank
- Component: 109070805105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER FLAKING JUST INSIDE FILLER NECK.
